# SDR 2001UALA00007

- Difficulty date: January 5, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 13,342 hours, 4,289 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD ANTI-ICE ELECTRONIC CENTRALIZED AIRCRAFT MONITORING CAME ON DURING CRUISE.  POST FLIGHT REPORT SHOWS LEFT WIND SHIELD SENSOR FAULT.  *S/D*  FOUND BAD TEMPERATURE SENSOR AT LEFT WINDSHIELD.  CONNECTED SPARE SENSOR.  ALL CHECKS NORMAL.
